# SDR 22AA20081006

- Difficulty date: October 27, 2008
- Submitted: November 11, 2008
- Operation: Air carrier
- Aircraft: N450ML
- Make and model: Doug DC-10-30F
- Aircraft serial: 47831
- Aircraft time: 99,879 hours, 18,252 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, RT WING SLAT NR 8 LEADING EDGE DAMAGE.  FOUND BIRD STRIKE ON RT WING SLAT NR 8 LEADING EDGE; INSPECTED RT WING SLAT NR 8 LEADING EDGE IN ACCORDANCE WITH DC10 M/M 05-62-00.  PERFORMED TEMPORARY REPAIR IN ACCORDANCE WITH ENGINEERING AUTHORIZATION 5740-N450ML-FVCI.
